MAUDE Adverse Event Report: CORIN LTD TAPERFIT; TAPERFIT HIP STEM

CORIN LTD TAPERFIT; TAPERFIT HIP STEM
Model Number 588.4502
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, medical history and weight, what was implanted during the revision, confirmation of the device lot codes, primary surgery update, whether the leg length / offset differences have been addressed and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details for the stem have been provided and the relevant device manufacturing record will be identified and reviewed.Upon receipt of the lot code of the trinity biolox delta ceramic head the relevant device manufacturing record will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Taperfit / trinity revision of the stem and biolox delta ceramic head due to a leg length discrepancy.
 
Additional Manufacturer Narrative
(b)(4) final report additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, medical history and weight, what was implanted during the revision, confirmation of the device lot codes, primary surgery update, whether the leg length / offset differences have been addressed and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information has not been provided and thus the scope of the investigation was limited.The appropriate device details for the stem were provided and the relevant device manufacturing record has been identified and reviewed.All parts associated with this record conformed to material and dimensional specifictaion at the time of manufacture.The lot code for the revised head has not been provided and thus this manufacturing record could not be identified or reviewed.Based on the available information, no further investigation can be conducted.It is likely that choice the implant size / offset used at primary surgery caused the leg length discrepancy.The root cause has not been directly linked to the device design or performance and thus this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, medical history and weight, what was implanted during the revision, confirmation of the device lot codes, primary surgery update, whether the leg length / offset differences have been addressed and an update on the patient post revision was requested in order to progress with the investigation of this event, however, not all of this information has been provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specifictaion at the time of manufacture.Based on the available information, no further investigation can be conducted.It is likely that choice the implant size / offset used at primary surgery caused the leg length discrepancy.The root cause has not been directly linked to the device design or performance and thus this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TAPERFIT
Common Device Name
TAPERFIT HIP STEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24269318
Report Number9614209-2026-00014
Device Sequence Number15967276
Product Code JDI
UDI-Device Identifier05055343868515
UDI-Public05055343868515
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142761
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number588.4502
Device Catalogue NumberNOT APPLICABLE
Device Lot Number512724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer01/29/2026
01/29/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/28/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.3615, 547771.; BIOLOX DELTA CERAMIC HEAD: 104.3615, LOT UNKNOWN.; BIOLOX DELTA CERAMIC HEAD: 104.3615, LOT UNKNOWN.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale